MAUDE Adverse Event Report: RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)

RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)
Model Number 60005
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 03/14/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Site reported bilateral patient had light adjustable lenses explanted as the patient was unhappy with the visual outcome.Another lal was implanted in the right eye during the exchange on (b)(6) 2022 and another lal was implanted in the left eye during the exchange on (b)(6) 2022.Rxsight's first awareness of the event occurred on (b)(6) 2022.The device history record for the lenses were reviewed.No issues were noted.Right eye: serial number: (b)(4), lot number: l02-001495, implant date: (b)(6) 2021, mfg date: 1/9/2020, expiration date: 12/31/2022, explant date: (b)(6) 2022, udi: (b)(4).Left eye: serial number: (b)(4), lot number: l02-001536, implant date: (b)(6) 2021, mfg date: 1/28/2020, expiration date: (b)(6) 2022, explant date: (b)(6) 2022, udi: (b)(4).The lenses are in the process of being returned for evaluation.
 
Event or Problem Description
Site reported bilateral patient had light adjustable lenses explanted as the patient was unhappy with the visual outcome.Another lal was implanted in the right eye during the exchange on (b)(6) 2022 and another lal was implanted in the left eye during the exchange on (b)(6) 2022.Rxsight's first awareness of the event occurred on (b)(6) 2022.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Site reported bilateral patient had light adjustable lenses explanted as the patient was unhappy with the visual outcome.Another lal was implanted in the right eye during the exchange on (b)(6) 2022 and another lal was implanted in the left eye during the exchange on (b)(6) 2022.Rxsight's first awareness of the event occurred on (b)(6) 2022.The lenses were not saved after explant.The site discarded the lenses.

Brand Name
LIGHT ADJUSTABLE LENS (LAL)
Common Device Name
LIGHT ADJUSTABLE LENS (LAL)
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer (Section G)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer Contact
kelli carrillo
100 columbia
aliso viejo, CA 92656
MDR Report Key14654233
Report Number3012712027-2022-00024
Device Sequence Number4841944
Product Code PZK
UDI-Device Identifier00818806020203
UDI-Public01008188060202031120010917221231
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL02-001495
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/12/2022
Supplement Date Received by Manufacturer05/12/2022
Initial Report FDA Received Date06/10/2022
Supplement Report FDA Received Date07/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/09/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale